# SDR LR7A04001

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 49,233 hours, 31,204 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 INSPECTION, FOUND FS 1070 HORIZONTAL STAB LOWER SKIN CRACKED AT RBL 50, WL 265.  REPAIRED IAW SRM SMP 583 55-20-06.  LP 19339, M2.
